# SDR IPXA2019040544769

- Difficulty date: April 3, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 24,681 hours, 16,617 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED - IN FLIGHT LOST LEFT SYSTEM HYDRAULIC FLUID; LEFT ENG AND ELEC HYDRAULIC PUMP PRESSURE LIGHTS ILLUMINATED. **SUPPLEMENTAL SDR**FOUND LEFT ENGINE CASE DRAIN FILTER DPI SWITCH FAILED AND CAUSING LEAK. R&R DPI PER AMM 29-11-17-004. AS PRECAUTION REMOVED, INSPECTED AND REPLACED LEFT ENGINE PRESSURE & CASE DRAIN FILTERS PER AMM 29-11-17. NO CONTAMINATION FOUND. SERVICED HYDRAULICS PER AMM 12-12-01. LEAK CHECKS GOOD.
